`a`
Related Articles
1

A modified Fletcher-Reeves-Type derivative-free method for symmetric nonlinear equations

Numerical Algebra, Control and Optimization  Volume 1, Issue 1, Pages : 71 - 82, 2011

Dong-Hui Li - (email), Xiao-Lin Wang - (email)

 Abstract       References       Full Text      Related Articles

2

A derivative-free method for solving large-scale nonlinear systems of equations

Journal of Industrial and Management Optimization  Volume 6, Issue 1, Pages : 149 - 160, 2009

Gaohang Yu - (email)

 Abstract       Full Text      Related Articles